Discussions By Condition: I cannot get a diagnosis.

jaw burning/aching/itching

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • March 17, 2007
  • 09:39 PM

The pain radiates from the inside of my gums in the back of my mouth under my tongue forward to the front of my jaw under my tongue, sometimes it also comes around the outside of my gumline on my lower jaw forward. It's like a burning ache that at times seems itchy. When I first noticed the symptom it felt like my mouth was on fire. My throat is also sore & I have had a single clear skin colored blister erupt 3 times in the same spot on the left side of my gum. I have pain that also radiates down both sides of my neck and into my ears, somtimes sends burning sensation under my eyes. I'm beginning to notice a pain, & tingling in my left arm, and sometimes a pain in my left armpit & left chest. It's a dull pain, almost like some kind of pressure is being applied- this is sporatic. I have had the mouth symptoms going on two months, I don't know if its a std from oral sex or complications from acid reflux, I was on prevacid 30mg for reflux, I ran out & began taking prilosec otc 20mg because it's so much cheaper, within this time frame I also had unprotected oral sex(stupid I know), but I have talked to him &he said he's clean. Yet a week later I started having the mouth symptoms. I have been trying to find info on oral stds, but all they say is sore throat, there's not any info on complications from chlyamydia in the throat only in the genital tract. I filled my prilosec prescription again seeing if that will work. I've been to the doctors & they say my throat looks normal & the one blister that keeps recurring in the same spot doesn't look like herpes. Could this be a reaction to medication, a comlplication from acid reflux, a std, or is it much worse like an autoimmune disease? Could a med reaction occur three months into taking it? i've been on acyclovir for HSV2 since October, seems like I developed acid reflux two weeks after I began taking it, coincidence? Could all these symptoms be from my body being irritated by acyclovir? i stopped taking it 4 days ago, there's really not much improvement. Since I was taking it so long could it take awhile for the inflammation to go away? What are the complications from chlamydia/ gonorreha in the mouth/throat? I have an appointment to another general practice doctor next week, I've been dealing with this so long, it's hard waiting. Am I even going to the right kind of doctor!!
Any answers or help would be appreciated. Thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?